# SDR MWEA00154

- Difficulty date: March 14, 2000
- Submitted: March 17, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 36,628 hours, 28,428 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Rib
- Part number: 99184534
- Condition: Cracked
- Location: Right Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR MOST INBOARD RIB ANGLE LOWER FORWARD SIDE CHAFED AND CRACKED.  FABRICATED AND INSTALLED NEW RIB.
